| Model Number |
D284DRG |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930)
| Date of Event |
05/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) system was explanted due to erosion with a possible infection.A new system was implanted on the right side.No further patient complications have been reported as a result of this event.